Acta Mathematica

, Volume 183, Issue 1, pp 141–143

On Dyakonov’s paper “Equivalent normos on Lipschitz-type spaces of homorphic functions”

  • Miroslav Pavlović
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1].
    Dyakonov, K. M., Equivalent norms on Lipschitz-type spaces of holomorphic functions.Acta Math., 178 (1997), 143–167.MATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Institut Mittag-Leffler 1999

Authors and Affiliations

  • Miroslav Pavlović
    • 1
  1. 1.Faculty of MathematicsUniversity of BelgradeBelgradeSerbia, Yugoslavia

Personalised recommendations